Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On commutative linear algebras in which division is always uniquely possible


Author: L. E. Dickson
Journal: Trans. Amer. Math. Soc. 7 (1906), 514-522
MSC: Primary 16K20
DOI: https://doi.org/10.1090/S0002-9947-1906-1500764-6
MathSciNet review: 1500764
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16K20

Retrieve articles in all journals with MSC: 16K20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500764-6
Article copyright: © Copyright 1906 American Mathematical Society